Short theorems with long proofs

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)365-366
JournalAmerican Mathematical Monthly
Volume90
StatePublished - 1983

Cite this

Short theorems with long proofs. / Spencer, Joel.

In: American Mathematical Monthly, Vol. 90, 1983, p. 365-366.

Research output: Contribution to journalArticle

@article{74b9803537a54046bb064f8e36255e04,
title = "Short theorems with long proofs",
author = "Joel Spencer",
year = "1983",
language = "English (US)",
volume = "90",
pages = "365--366",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",

}

TY - JOUR

T1 - Short theorems with long proofs

AU - Spencer, Joel

PY - 1983

Y1 - 1983

M3 - Article

VL - 90

SP - 365

EP - 366

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

ER -